Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 39, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2014, 12:54 PM MDT for Colfax County, New Mexico. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 12:54 PM MDT (18:54 UTC)
- Expired
- Jun 6, 2014, 2:00 PM MDT
- In force
- 66 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 219 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -361 J/kg
- Mixed-layer LCL
- 2807 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
206
WUUS55 KABQ 061854
SVRABQ
NMC007-062000-
/O.NEW.KABQ.SV.W.0039.140606T1854Z-140606T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1254 PM MDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 200 PM MDT
* AT 1248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.
THIS STORM WAS LOCATED NEAR CIMARRON...OR ABOUT 20 MILES NORTHWEST
OF SPRINGER...AND MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL CENTRAL COLFAX COUNTY...INCLUDING HIGHWAY 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
&&
LAT...LON 3679 10465 3634 10466 3636 10486 3644 10497
3657 10500
TIME...MOT...LOC 1854Z 276DEG 9KT 3651 10488
$$3 follow-up statements
338
WWUS55 KABQ 061918
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
118 PM MDT FRI JUN 6 2014
NMC007-062000-
/O.CON.KABQ.SV.W.0039.000000T0000Z-140606T2000Z/
COLFAX NM-
118 PM MDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT
FOR CENTRAL COLFAX COUNTY...
AT 112 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED OVER CENTRAL COLFAX COUNTY...OR ABOUT
17 MILES NORTHWEST OF SPRINGER...MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL COLFAX COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO 1.5 INCHES IN DIAMETER...OR THE SIZE OF PING PONG
BALLS...HAS BEEN REPORTED IN CIMARRON WITH THIS STORM.
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3643 10482 3648 10489 3657 10490 3668 10465
3640 10466
TIME...MOT...LOC 1917Z 276DEG 9KT 3653 10481
$$903 WWUS55 KABQ 061946 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 146 PM MDT FRI JUN 6 2014 NMC007-062000- /O.CON.KABQ.SV.W.0039.000000T0000Z-140606T2000Z/ COLFAX NM- 146 PM MDT FRI JUN 6 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT FOR CENTRAL COLFAX COUNTY... AT 142 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER CENTRAL COLFAX COUNTY...OR ABOUT 14 MILES NORTHWEST OF SPRINGER...MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL COLFAX COUNTY... MAXWELL NATIONAL WILDLIFE REFUGE... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. && LAT...LON 3650 10481 3658 10481 3665 10465 3646 10466 TIME...MOT...LOC 1946Z 276DEG 9KT 3653 10472 $$
405 WWUS55 KABQ 062000 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 200 PM MDT FRI JUN 6 2014 NMC007-062010- /O.EXP.KABQ.SV.W.0039.000000T0000Z-140606T2000Z/ COLFAX NM- 200 PM MDT FRI JUN 6 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COLFAX COUNTY HAS EXPIRED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS... SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM. LAT...LON 3650 10481 3658 10481 3665 10465 3646 10466 TIME...MOT...LOC 2000Z 276DEG 9KT 3653 10468 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 11:45 AM MDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 6, 11:45 AM MDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1145 AM MDT FRI JUN 6 2014 .AVIATION... 18Z TAF CYCLE MVFR CIG ACROSS NE AND EC NM WILL BURN OFF PRETTY QUICKLY THROUGH 1930Z. STORMS FIRING UP OVER THE NORTH CENTRAL MTNS WILL PROGRESS EASTWARD TODAY. STORMS APPEAR TO BE HIT AND MISS BUT THE POTENTIAL EXISTS FOR DIRECT IMPACTS AT LVS/TCC AND ROW. WIND WOULD PROBABLY BE THE BIGGEST IMPACT BUT SOME CELLS WILL BE SEVERE. LARGE HAIL AND SHORT DURATION MVFR CIGS WILL BE POSSIBLE AS THE STORMS PASS. VFR CONDITIONS AT THE OTHER TERMINAL SITES. GAP WIND IS NOT EXPECTED TO BE AS STRONG TONIGHT AS OBSERVED LAST NIGHT BUT THIS WILL BE DEPENDENT ON TS/SH COVERAGE TO THE EAST OF THE CNTRL MTNS. FIGURE AT LEAST BREEZY AT TIMES WITH GUSTS TO 25-30 KT FOR A FEW HRS. SAF AND ABQ WOULD BE IMPACTED. BEST CHANCE FOR MVFR CIGS LATER TONIGHT WOULD BE FOUND ACROSS THE NE CORNER DUE TO A BACK DOOR COLD FRONTAL SURGE. FAR SE AREAS ALSO HAVE SOME MVFR POTENTIAL DUE TO RETURN LOW LEVEL MOISTURE FROM THE GULF. 50 && .PREV DISCUSSION...341 AM MDT FRI JUN 6 2014... .SYNOPSIS... HIGH PRESSURE ALOFT CONTINUES TO DRIFT FARTHER TO THE SOUTHEAST OF NEW MEXICO WHILE A BACK DOOR FRONT HAS USHERED IN SOME MOISTURE TO THE EASTERN HALF OF THE STATE. MUCH OF EASTERN NEW MEXICO WILL OBSERVE UNSTABLE CONDITIONS IN ADDITION TO THE INCREASE IN MOISTURE...AND THIS WILL LEAD TO THE DEVELOPMENT OF STRONG TO SEVERE STORMS THIS AFTERNOON AND INTO THE EVENING. WARM AND DRY CONDITIONS WILL CARRY ON IN THE CENTRAL TO WESTERN PORTIONS OF THE STATE. ANOTHER BACK DOOR FRONT WILL RECHARGE THE MOISTURE IN EASTERN NEW MEXICO LATE SATURDAY INTO SATURDAY NIGHT WITH ADDITIONAL STRONG TO SEVERE STORMS POSSIBLE IN EASTERN NEW MEXICO...ESPECIALLY IN NORTHEASTERN PARTS OF THE STATE. A WEAK DISTURBANCE ALOFT WILL THEN TRACK OVER NEW MEXICO ON SUNDAY WITH MORE SHOWERS AND STORMS BREAKING OUT...PRIMARILY IN EASTERN PARTS OF THE STATE. && .DISCUSSION... STORMS STILL GOING EARLY THIS MORNING AS OF 330 AM MDT AS A MID TROPOSPHERIC UNDULATION TO THE LEE OF THE MOUNTAINS IGNITED SOME ELEVATED STORMS NEAR AND NORTH OF THE FRONTAL BOUNDARY. SUPERCELLULAR STRUCTURE HAS BEEN OBSERVED WITH A COUPLE OF SPLITTING SAN MIGUEL STORMS...AND WILL BE A NEAR TERM CONCERN THROUGH THE SUNRISE AS THESE STORMS PROPAGATE TOWARD THE TX BORDER. MOISTURE HAS SLOSHED INTO THE MIDDLE TO UPPER RIO GRANDE VALLEY OF NM...AND A SHARP DRYLINE HAS BEEN OBSERVED WITH KABQ REPORTING A 50 F DEWPOINT VERSUS THE 30 F DEWPOINT ON THE WEST SIDE OF THE CITY AT KAEG. MOISTURE WILL MIX BACK TO THE LEE OF THE CENTRAL MOUNTAIN CHAIN BY AFTERNOON...BUT MUCH OF THE EAST WILL SUSTAIN SUFFICIENT BOUNDARY LAYER MOISTURE ALONG WITH IMPRESSIVE INSTABILITY AND CAPE. ANY STORMS EAST OF THE MOUNTAINS WILL HAVE POTENTIAL TO TURN STRONG TO SEVERE...BUT HIGHEST RIBBON OF 3000+ J/KG CAPE AND LI'S OF -6 C OR LOWER WILL BE FOUND IN THE NORTHEASTERN QUADRANT AGAIN TODAY. THIS IS ALSO WHERE THE BEST BULK SHEAR WILL BE FOUND...LARGELY A BY-PRODUCT OF MORE SOUTHEASTERLY SURFACE WINDS THAT ARE EXPECTED TO PRECEDE THE NEXT FRONTAL SURGE INTO TOMORROW. NAM12 HAS SOME HIGH 0-3 KM HELICITY VALUES IN THE NORTHEAST LATER TODAY...AND THIS COULD ALSO INCREASE TORNADO THREAT ONCE CELLS INITIATE. A NOCTURNAL SURGE OF MOISTURE TO THE WEST AND SOUTH IS EXPECTED WITH ANY CONVECTIVE COLD POOLS BEING THE PRIMARY DRIVER RATHER THAN SYNOPTIC PROCESSES. ANOTHER EAST WIND WITH MERCURIAL DEWPOINT TRENDS IS ALSO EXPECTED AGAIN INTO ABQ TONIGHT. AS SURFACE HIGH PRESSURE INCREASES IN THE CENTRAL PLAINS OF THE NATION...A REINFORCING BACK DOOR FRONT WILL MAKES ITS WAY TOWARD NE NM SATURDAY. ONCE AGAIN MUCH OF THE EAST WILL BE UNDER THREAT FOR STRONG TO SEVERE CELLS...BUT ESPECIALLY IN THE NORTHEAST. STORMS WILL HAVE ANOTHER GO ON SUNDAY...BUT WITH ADDITIONAL AID FROM A PASSING SHORT WAVE TROUGH THAT WILL GIVE ANOTHER COMPONENT OF LIFT AND INSTABILITY. LOOK FOR ANOTHER ROUND OF STRONG TO SEVERE CELLS IN THE EAST...BUT A FEW GARDEN VARIETY CELLS MAY ALSO DEVELOP WEST OF THE CENTRAL MOUNTAIN CHAIN. TEMPERATURES WILL KEEP A STEADY TREND OF COOLING BY JUST A COUPLE OF DEGREES TODAY THROUGH SUNDAY WITH THE NORTHEAST FALLING A FEW TICKS BELOW AVERAGE. CONVECTIVE POTENTIAL DECREASES BY MONDAY AND INTO THE REMAINDER OF NEXT WEEK. POPS WERE REDUCED SOME...AND MAY NEED TO BE TRIMMED MORE IN SUBSEQUENT SHIFTS. THE FEATURE OF INTEREST WILL BE A DOME OF HIGH PRESSURE SETTING UP OVER THE MEXICAN MAINLAND TO OUR SOUTH. THE ECMWF MODEL DOES INDICATE SOME MOISTURE WILL BE AVAILABLE FOR RECYCLING...BUT COVERAGE WOULD LIKELY REMAIN QUITE SPARSE AND ISOLATED. IT WILL LIKELY BE THURSDAY AND FRIDAY BEFORE THE NEXT BEST CATALYST FOR STORMS ARRIVES IN THE FORM OF ANOTHER BACK DOOR FRONT. 52 && .FIRE WEATHER... IT IS THE TALE OF TWO HALVES ACROSS THE FORECAST AREA. THE DRY HALF AND THE MOIST HALF...WITH A VARIABLE DRYLINE BOUNDARY FLUCTUATING BETWEEN THE MESA WEST OF THE RIO GRANDE AND THE CENTRAL MOUNTAINS EAST OF THE RIO GRANDE. THE POSITION OF THIS BOUNDARY WILL BE THE KEY TO THE SPECIFIC LOCATIONS MOST UNDER THREAT FOR DRY LIGHTNING AND ERRATIC GUSTY WINDS DUE TO ISOLATED TO WIDELY SCATTERED THUNDERSTORMS OVER THE NEXT SEVERAL DAYS. WITH MOISTURE SURGES PUSHING THROUGH THE NORTHEAST HIGHLANDS AND EASTERN PLAINS WE HAVE A COMFORTABLE CERTAINTY THE HIGHER HUMIDITIES WILL BRING LOWER MAXIMUM TEMPERATURES AND ATMOSPHERIC STABILITY WILL CAUSE A REDUCTION IN CRITICAL FIRE WEATHER CONDITIONS. HOWEVER...WITH THE CAVEAT THAT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS POTENTIAL WILL BE HEIGHTENED FOR A DRY LIGHTNING THREAT ESPECIALLY ACROSS THE EAST SLOPES OF THE CENTRAL AND NORTHERN MOUNTAINS. TODAY AND TOMORROW...TO THE WEST OF A LINE STRETCHING ROUGHLY FROM CHAMA TO SANTA FE TO ROSWELL...MINIMUM RH VALUES ARE IN THE SINGLE DIGITS AND MAXIMUM TEMPERATURES REMAIN ABOVE CLIMATE NORMALS. THUS CONDITIONS FOR RAPID FIRE GROWTH ARE MORE CONDUCIVE...AS SUBSTANTIATED BY ABOVE NORMAL SUPER HAINES VALUES...MAX MIXING HEIGHTS EXCEEDING 20 KFT...EXTREMELY LARGE VENTILATION RATES AND ATMOSPHERIC THERMAL INSTABILITY. IT IS THE INTERFACE BETWEEN THE ALONG THE DRYLINE BOUNDARY FROM CHAMA TO SANTA FE AND SOUTHEAST THROUGH THE NORTHERN AND CENTRAL MOUNTAINS THAT IS OF MOST CONCERN SINCE THIS WHERE DRY LIGHTNING IS MOST PROBABLE. SUNDAY AND MONDAY THE THREAT SHIFTS FARTHER WEST AS THE LOW LEVEL MOISTURE SURGES PUSHES WEST WITH A BACKDOOR COLD FRONT...SETTING UP A DRY LINE FROM CHAMA SOUTH THROUGH ALBUQUERQUE BEFORE RETREATING EAST TOWARDS THE NORTHERN AND CENTRAL MOUNTAINS MONDAY AND FURTHER EAST INTO THE EASTERN PLAINS TUESDAY. WILL HAVE TO MONITOR CLOSELY ISOLATED THUNDERSTORMS AND DRY LIGHTNING ACTIVITY ACROSS THE SAN JUAN...JEMEZ...SANDIA AND MANZANO MOUNTAINS ON SUNDAY. DRY WESTERLY WINDS DEVELOP ON WEDNESDAY AND THURSDAY THAT EXTENDS A DRYING TREND ACROSS WESTERN AND CENTRAL PORTIONS OF THE FORECAST AREAS WITH SOME AFTERNOON BREEZES. THE DRYLINE SHOULD REMAIN ACROSS THE EASTERN PLAINS ROUGHLY ON A LINE FROM RATON TO SANTA ROSA THEN SOUTHEAST INTO LEA COUNTY DURING THIS PERIOD. 01 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 6, 5:18 AM MDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 518 AM MDT FRI JUN 6 2014 NMZ501>540-071200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 518 AM MDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN EASTERN NEW MEXICO THIS AFTERNOON AND THIS EVENING...ESPECIALLY WITHIN NORTHEASTERN PARTS OF THE STATE. DAMAGING WINDS FROM THUNDERSTORMS AND LARGE HAIL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO OVER THE WEEKEND...ESPECIALLY IN NORTHEASTERN NEW MEXICO. DAMAGING WINDS FROM THUNDERSTORMS AND LARGE HAIL WILL AGAIN BE THE PRIMARY THREATS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS WITHIN EASTERN NEW MEXICO SHOULD BE ALERT AND READY TO REPORT ANY STRONG TO SEVERE WINDS OR HAIL TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE. YOU CAN SUBMIT YOUR REPORT AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ONTO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Special weather statement, Jun 6, 12:40 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1240 PM MDT FRI JUN 6 2014
NMZ515-527-528-061930-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-RATON
RIDGE/JOHNSON MESA-
1240 PM MDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 130
PM MDT...
AT 1236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PHILMONT SCOUT RANCH...OR ABOUT 23 MILES
NORTHWEST OF SPRINGER...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...CIMARRON...MAXWELL AND MAXWELL
NATIONAL WILDLIFE REFUGE.
THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 422 AND 430...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3672 10494 3686 10472 3652 10448 3645 10465
3643 10498 3655 10508
TIME...MOT...LOC 1840Z 240DEG 25KT 3651 10494
SHYLocal storm report, Jun 6, 12:50 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1250 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL CIMARRON 36.51N 104.91W
06/06/2014 M0.88 INCH COLFAX NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1400972
CMLLocal storm report, Jun 6, 12:51 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1251 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL CIMARRON 36.51N 104.91W
06/06/2014 M1.50 INCH COLFAX NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1400973
SHYThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:14 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 5, 6:35 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 55 min |
| Jun 5, 7:27 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 20 min |
| Jun 5, 8:12 PM MDT | Special Weather Statement | ABQ | Guadalupe | 33 min |
| Jun 5, 8:14 PM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| Jun 5, 8:17 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 58 min |
| Jun 5, 8:27 PM MDT | Special Weather Statement | ABQ | Union | 33 min |
| Jun 5, 8:36 PM MDT | Areal Flood Advisory | ABQ | Union | 114 min |
| Jun 5, 8:40 PM MDT | Special Weather Statement | ABQ | San Miguel | 35 min |
| Jun 6, 12:50 AM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 40 min |
| Jun 6, 1:29 AM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 46 min |
| Jun 6, 2:13 AM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 47 min |
| Jun 6, 12:40 PM MDT | Special Weather Statement | ABQ | Colfax | 50 min |
| Jun 6, 1:50 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 40 min |
| Jun 6, 1:59 PM MDT | Special Weather Statement | ABQ | Colfax | 46 min |
| Jun 6, 2:25 PM MDT | Special Weather Statement | ABQ | Mora | 50 min |
| Jun 6, 2:28 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 47 min |
| Jun 6, 2:31 PM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| Jun 6, 2:40 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 50 min |
| Jun 6, 2:54 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 66 min |
| Jun 6, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 48 min |
| Jun 6, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 44 min |
| Jun 6, 3:25 PM MDT | Special Weather Statement | ABQ | 50 min | |
| Jun 6, 3:28 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Jun 6, 3:31 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, San Miguel | 119 min |
| Jun 6, 3:36 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln, Torrance | 114 min |
| Jun 6, 3:42 PM MDT | Special Weather Statement | ABQ | Mora | 33 min |
| Jun 6, 3:46 PM MDT | Special Weather Statement | ABQ | De Baca | 44 min |
| Jun 6, 4:01 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 44 min |
| Jun 6, 4:08 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 52 min |
| Jun 6, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 46 min |
| Jun 6, 4:18 PM MDT | Special Weather Statement | ABQ | De Baca | 42 min |
| Jun 6, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Lincoln | 38 min |
| Jun 6, 4:32 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 43 min |
| Jun 6, 4:38 PM MDT | Tornado Warning | ABQ | Colfax, Union | 37 min |
| Jun 6, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 47 min |
| Jun 6, 4:47 PM MDT | Special Weather Statement | ABQ | Harding | 43 min |
| Jun 6, 4:51 PM MDT | Special Weather Statement | ABQ | Harding | 39 min |
| Jun 6, 4:56 PM MDT | Tornado Warning | ABQ | Harding, Mora | 34 min |
| Jun 6, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 60 min |
| Jun 6, 5:01 PM MDT | Special Weather Statement | ABQ | San Miguel | 44 min |
| Jun 6, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 43 min |
| Jun 6, 5:03 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt, San Miguel | 117 min |
| Jun 6, 5:06 PM MDT | Areal Flood Advisory | ABQ | De Baca, Lincoln, Quay | 114 min |
| Jun 6, 5:06 PM MDT | Special Weather Statement | ABQ | 39 min | |
| Jun 6, 5:09 PM MDT | Tornado Warning | ABQ | Curry | 36 min |
| Jun 6, 5:11 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, Quay, San Miguel, Union | 2 hr |
| Jun 6, 5:12 PM MDT | Tornado Warning | ABQ | Harding, Quay, Union | 33 min |
| Jun 6, 5:14 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 46 min |
| Jun 6, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 39 min |
| Jun 6, 5:22 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 23 min |
| Jun 6, 5:27 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, Union | 27 min |
| Jun 6, 5:35 PM MDT | Tornado Warning | ABQ | Harding, Quay, Union | 40 min |
| Jun 6, 5:37 PM MDT | Tornado Warning | ABQ | Harding | 38 min |
| Jun 6, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 50 min |
| Jun 6, 5:41 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 34 min |
| Jun 6, 5:42 PM MDT | Tornado Warning | ABQ | Curry | 33 min |
| Jun 6, 5:47 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 118 min |
| Jun 6, 5:50 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 55 min |
| Jun 6, 5:55 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 50 min |
| Jun 6, 5:58 PM MDT | Tornado Warning | ABQ | Curry, Roosevelt | 32 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.